International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 185740 | https://doi.org/10.1155/S0161171294000359

Il Yoo, David Skoug, "A change of scale formula for Wiener integrals on abstract Wiener spaces", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 185740, 9 pages, 1994. https://doi.org/10.1155/S0161171294000359

A change of scale formula for Wiener integrals on abstract Wiener spaces

Received15 Oct 1992

Abstract

In this paper we obtain a change of scale formula for Wiener integrals on abstract Wiener spaces. This formula is shown to hold for many classes of functions of interest in Feynman integration theory and quantum mechanics.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views110
Downloads424
Citations